# SDR AALA2009040400712

- Difficulty date: April 4, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 52,842 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS FROM ROW 3 TO ROW 6 INOPERATIVE.  RESEATED BATTERY PACK.
